# SDR CA090928011

- Difficulty date: September 17, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,706 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: D8187B
- Condition: Noisy
- Location: Fuel Sys
- Part time: 356 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) EXCESSIVE NOISE FROM FUEL PUMP, REPLACED WITH SERVICABLE PUMP (TC# 20090928011)
